# SDR FDEA201606121956

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 54,446 hours, 13,384 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 EA FASTENER HOLES FOUND CRACK INDICATION DURING OPEN-HOLE HFEC INSPECTION AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA, XORS =683.4 AND XORS =713.6.  REPAIR BUSHING CARRIED OUT AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS=683.4 AND STA XORS=713.6 IAW SRM 57-20-02-2R, FIG 201, REPAIR 5, 6 EA, AT HOLES NR 6, 10, 11, 13, 32 AND 33.  INITIAL INSPECTION TO BE CARRIED OUT AT 2000 FC, REPETITIVE INSPECTION AT EVERY 2000 FC IAW SRM 57-20-02-2R, TABLE 201, FIG 202 REPAIR 5.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
